# SDR DALA2017032402361

- Difficulty date: March 23, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,885 hours, 37,526 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Plate
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FRAME COVER PLATE CRACKED STA 618-STR 25R. REMOVED CRACKED FRAME COVER PLATE, IN FWD PIT, STA 618 STR 25R IAW SRM 51-40-02. LOCATED, TRIMMED, DEBURED COVER PLATE TO THE ORIGINAL LOCATION IAW DRAWING 453N1857 REV J. INSTALLED NEW FRAME COVER PLATE, IN FWD PIT,  STA 618 STR 25R IAW DRAWING 453N1857 REV C.
